MathSciNet Relay Station
MathSciNet bibliographic data
MR1321566 (96h:11070) 11J68 (11D57 11J82)
Bennett, Michael A. Simultaneous rational approximation to binomial functions. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1717–1738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement